SciELO - Scientific Electronic Library Online

 
vol.23 número3EXISTENCE OF SOLUTIONS FOR A DISCRETE NON LINEAR EIGENVALUE PROBLEM índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

AHAROUCH, L  y  RHOUDAF, MOHAMED. EXISTENCE OF SOLUTIONS FOR UNILATERAL PROBLEMS WITH L1 DATA IN ORLICZ SPACES. Proyecciones (Antofagasta) [online]. 2004, vol.23, n.3, pp.293-317. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172004000300007.

This article is concerned with the existence result of the unilateral problem associated to equations of the type Au + g(x, u,Ñu) = f, in Orlicz spaces, where f ÎL1(W), the term g is a nonlinearity having natural growth and satisfying the sign condition. Some stability and positivity properties of solutions are proved

Palabras clave : Orlicz Sobolev spaces; boundary value problems; truncations; unilateral problems.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons